# SDR 04FDEA00986

- Difficulty date: April 17, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT AFT COWL ENGINE DRAIN LINE SUPPORT CRACKED.  FABRICATED DRAIN LINE   SUPPORT FROM 2024-T3 .032C BATCH 715298 AND INSTALLED IAW SRM 51-30-2 AT MAE.
